# SDR 05FDEA01900

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 45,315 hours, 7,981 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Mlg W/W Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT MLG WHEEL WELL DOOR, FOUND AFT HINGE FITTING WORN.  REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II. THIS REPAIR IS CLASSIFIED MINOR PER GMM 6-2-100.
